Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Complete vector fields on $(\mathbb{C}^*)^{n}$


Author: Erik Andersén
Journal: Proc. Amer. Math. Soc. 128 (2000), 1079-1085
MSC (1991): Primary 32M05; Secondary 34A20, 30D35
Published electronically: July 28, 1999
MathSciNet review: 1641696
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove necessary and sufficient conditions for a rational vector field on $({\mathbb C}^*)^n$ to be complete.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32M05, 34A20, 30D35

Retrieve articles in all journals with MSC (1991): 32M05, 34A20, 30D35


Additional Information

Erik Andersén
Address at time of publication: Department of Mathematics, University of Wisconsin-Madison, Van Vleck Hall, 480 Lincoln Drive, Madison, Wisconsin 53705
Email: andersen@math.purdue.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05123-0
PII: S 0002-9939(99)05123-0
Received by editor(s): May 29, 1998
Published electronically: July 28, 1999
Additional Notes: This work was supported by a grant from STINT
Communicated by: Steven R. Bell
Article copyright: © Copyright 2000 American Mathematical Society